CALGARY, CANADA – A man was diagnosed with Guillain-Barre Syndrome 11 days after receiving the AstraZeneca COVID-19 vaccine. Matthew Dawe, 40-years-old, received his shot on April 23rd. He was 10 days later hospitalized after symptoms of severe numbness and tingling in his body. A day later, a neurologist diagnosed the 40-year-old with Guillain-Barre Syndrome. Matt was hospitalized for two weeks.

Matthew was walking his dog in Calgary about ten days after receiving the AstraZeneca COVID-19 vaccine when his feet went numb. Within hours, he was in an ER, slowly losing function in different parts of his body. “My life is going to be invariably changed because of the decision to try and support the greater health of the community. And the relatively low probability of getting this, messes with your head a bit, right? You don’t know where it’s going to stop,” Dawe said.

Mr. Dawe working to regain his muscle strength after spending two weeks in hospital:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.